Catalog Home Page

Sets of p-spectral synthesis

Bloom, W.R. (1975) Sets of p-spectral synthesis. Pacific Journal of Mathematics, 60 (1). pp. 7-19.

[img]
Preview
PDF - Published Version
Download (874kB) | Preview
Link to Published Version: http://dx.doi.org/10.2140/pjm.1975.60.7
*Subscription may be required

Abstract

Let G be a Hausdorff locally compact Abelian group...

Publication Type: Journal Article
Publisher: MSP
URI: http://researchrepository.murdoch.edu.au/id/eprint/31429
Item Control Page Item Control Page

Downloads

Downloads per month over past year